[ skip to content ]

On the reconstruction of the Shenxian zhuan

Barrett, T. H. (2003) 'On the reconstruction of the Shenxian zhuan.' Bulletin of the School of Oriental and African Studies, 66 (2). pp. 229-235.

[img]
Preview
PDF (Publisher version)
Download (63Kb) | Preview
Item Type: Articles
SOAS Departments & Centres: Faculty of Arts and Humanities > Department of the Study of Religions
ISSN: 0041977X
DOI (Digital Object Identifier): 10.1017/S0041977X03000144
Depositing User: Mr Adam Field
Date Deposited: 09 Dec 2007 13:19
URI: http://eprints.soas.ac.uk/id/eprint/912

Statistics

Item downloaded times since 09 Dec 2007 13:19.

View statistics for "On the reconstruction of the Shenxian zhuan"

Repository staff only

View Item View Item